Hi there can anyone help me? After just over 10 years on the combined pill my doctor has put me on the mini pill with a view to going on to using implanol implants. Here's the problem, I was happy on the old pill cos I could control my bleeding and when I did bleed it was light and manageable compared to the horrors I suffered menstruating as a teen pre-contraception days. Anyway, I'm 3 weeks into taking the new pills and have started bleeding like I did so many years ago. I haven't gone into work today as I feel so rotten and I'm losing a scary amount of blood. The blood is black and tarry looking. Please can anyone tell me if this is normal,how long it'll last and if the implants might do the same to me? I'm meant to be giving blood next week but don't think I'll have any left by then!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...